# SDR SWAA2022021154093

- Difficulty date: April 24, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE SUPPORT CHANNEL AT STA. 266.5; LBL 4 CRACKED. / REMOVED AND REPLACED SUPPORT CHANNEL AT STA. 266.6; LBL 4-15 IAW SRM 51-40-02.RUDDER CONTROL CABLES RA AND RB WERE DE-TENSIONED AND RE-TENSIONED ON N/R G 552453
